| Model Number |
EC34-I10CL |
| Medical Device Problem Code |
Optical Distortion (3000)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Evaluation summary: it was caused due to a condensation of moisture in the ccd unit by changing the temperature outside of the endoscope.This device is classified as import for export, therefore 510k is not applicable.Model ec34-i10cl-us is available in the usa with a 510k number k190805.This report is being filed as part of the pentax backlog management plan.
Event or Problem Description
Cloudy image.The time of event is unknown.There was no report of patient harm.Date of event not known for the exact date, we just know the year the complaint was sent in to manufacturer.